# SDR VNAA20251015087

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Zone 200
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL [FS573.00] TO [FS661.00] IS CORRODED REQUIRES REPLACMENT.   REMOVED CORRODED SEAT RAIL. INSTALLED A NEW SEAT RAIL IAW CRJ AMM 53-00-49-001-801-A01.
